advertisement
Question
Posted by: Jan | 2010/05/14

fishy taste

I know that the diabetes medication " medforman"  has been reported to have a " fishy smell. I''m not diabetic so am not on it. However, recently I started on new blood pressure medications and have noticed a bad taste in my mouth that resembles a " fishy taste" . Could one of the medications or combination be causing the taste? I can''t ask my physician as I don''t see her until early June and the taste is really bothering me.
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Jan

Some medicines may indeed cause this. Which tablet is it that you take?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Jan | 2010/05/17

I take, Propranolol, Tekturna 300, Diovan HCT 310 and Bystolic. There are others, but the last three are most recently added. I noticed also, that this started since taking Activia which sometimes causes burping.
Thank you.

Reply to Jan
Posted by: pharmacist | 2010/05/17

Hi Jan

Some medicines may indeed cause this. Which tablet is it that you take?

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement